Journal article icon

Journal article

Recursive formulas for the default probability distribution with applications in Markov chain-based intensity models

Publication status:
Published

Actions


Authors


Miao, DW-C More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF CREDIT RISK
Volume:
8
Issue:
3
Pages:
3-40
Publication date:
2012
ISSN:
1744-6619
URN:
uuid:83122662-88a9-4eb4-9656-e45d3980aeb9
Source identifiers:
404934
Local pid:
pubs:404934

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP